# SDR MZZA96210

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, ONE INCH LONG CRACK WAS FOUND ON LT SIDE LOWER VENTRAL STAIRWALL TORQUE BOX WEB AT BS 1213 LIGHTENING HOLE CUTOUT.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM 51-40-2 FIGURE 1. REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810531 (SEQ NR 02143).  (M)
